Posted by myco on March 25, 2009, at 23:20:45
In reply to Re: nardil and exercise » myco, posted by TriedEveryDrug on March 25, 2009, at 23:08:59
Well nardil is actually more similar to adderall or ritalin than you might think. I believe one of its metabolites is amphetamine-like hense an energy or stimulatory punch for some people. I think this is also the cause of the initial "euphoria" that people get on nardil sometimes when they first start...you are essentially high lol on an amphetamine type reaction when you first start.
> It's weird, since I started this drug monday, all I have wanted to do was go to the gym. I feel energized (yet spacey). I'm thinking about going for a 2nd time today.
> I guess everyone is different.
> Other meds have had various impact on my desire to exercise.
> Effexor, crapbalta, SSRIs - exercise was such a struggle, I got fat.
> desipramine - had to exercise to take the edge off the anxiety it caused
> adderall, ritalin - could run miles and miles (as one would expect)